# SDR HALA2010073000349

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,580 hours, 17,556 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spacer
- Condition: Missing
- Location: Mlg Axle Nuts
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ETOPS WALK AROUND FOUND BOTH NLG AXLE NUTS SPACERS (OUTER) MISSING.  R & R LT & RT NLG TIRES & INSTALLED OUTTER SPACERS ON BOTH AXLES.  SPIN CK GOOD.  AMM32-45-02 & HAL CARD M296-767.  OK FOR SVC.  ALL SPACERS INSTALLED ON BOTH NLG AXLES.
